Normalization theorems for certain modular discriminantal loci
Compositio Mathematica, Volume 32 (1976) no. 1, p. 13-32
@article{CM_1976__32_1_13_0,
     author = {Bennett, Bruce},
     title = {Normalization theorems for certain modular discriminantal loci},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {1},
     year = {1976},
     pages = {13-32},
     zbl = {0322.14005},
     mrnumber = {399096},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_1_13_0}
}
Bennett, Bruce. Normalization theorems for certain modular discriminantal loci. Compositio Mathematica, Volume 32 (1976) no. 1, pp. 13-32. http://www.numdam.org/item/CM_1976__32_1_13_0/

[1] Lang, S.: Introduction to Algebraic Geometry, Interscience. | MR 100591 | Zbl 0095.15301

[2] Lichtenbaum, S. and M. Schlessinger: The Cotangent Complex of a Morphism. T.A.M.S. 128 (1967) pp. 41-70. | MR 209339 | Zbl 0156.27201

[3] Schlessinger, M.: Deformations of Singularities, Thesis, Harvard 1964.

[4] Schlessinger, M.: Functors of Artin Rings, T.A.M.S. 130 (1968). pp. 208-222. | MR 217093 | Zbl 0167.49503

[5] Bennett, B.: Normally Flat Deformations Preprint (to appear in T A M S) | MR 498555 | Zbl 0349.32014

[6] Teissier, B.: Déformations à Type Topologique Constant. Séminaire Douady-Verdier, Secrétariat Mathématique, 45 Rue d'Ulm, Paris V (1972). | MR 414931

[7] Hironaka, H.: On the Equivalence of Singularities I. Arithmetical Algebraic Geometry, Harper and Row, 1963. | MR 201433 | Zbl 0147.20502

[8] Artin, M.: Versal Deformations and Algebraic Stacks. Preprint. | MR 399094 | Zbl 0317.14001